中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Prolongation structure of semi-discrete nonlinear evolution equations
作者: Bai Yong-Qiang ;  Wu Ke ;  Guo Han-Ying ;  Zhao Wei-Zhong
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2007
卷号: 48, 期号:4, 页码:591-600
关键词: NONCOMMUTATIVE DIFFERENTIAL-CALCULUS ;  HEISENBERG-FERROMAGNET MODEL ;  GAUGE-THEORY ;  BACKLUND-TRANSFORMATIONS ;  GEOMETRY ;  ALGEBRA
学科分类: Physics
通讯作者: Bai, YQ , Henan Univ, Inst Math, Kaifeng 475004, Peoples R China
部门归属: Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China; Capital Normal Univ, Dept Math, Beijing 100037, Peoples R China; Chinese Acad Sci, AMSS, KLMM, Beijing 100080, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: Based on noncommutative differential calculus, we present a theory of prolongation structure for semidiscrete nonlinear evolution equations. As an illustrative example, a semi-discrete model of the nonlinear Schrodinger equation is discussed in terms of this theory and the corresponding Lax pairs are also given.
收录类别: SCI
WOS记录号: WOS:000250645300003
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5644
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Prolongation structure of semi-discrete nonlinear evolution equations.pdf(110KB)----开放获取View Download

Recommended Citation:
Bai Yong-Qiang,Wu Ke,Guo Han-Ying,et al. Prolongation structure of semi-discrete nonlinear evolution equations[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2007,48(4):591-600.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Bai Yong-Qiang]'s Articles
 [Wu Ke]'s Articles
 [Guo Han-Ying]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Bai Yong-Qiang]‘s Articles
 [Wu Ke]‘s Articles
 [Guo Han-Ying]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Prolongation structure of semi-discrete nonlinear evolution equations.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace